# SDR AALA202506164134

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 39,912 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ** DR 1R EMER BATTERY PACK (M33094) POWER LOW & WONT CHARGE UP**. DOOR 1R EMERG BATTERY PACK ASSY (M33094) REPLACED AND INSTALLATION TEST RESULT NORMAL. AMM 33-51-06 REV. 246, DATE 24 MAY 2025.
